# SDR A59A201801090105

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N121KL
- Make and model: Cessna 560XL
- Aircraft serial: 5720
- Aircraft time: 3,392 hours, 5,293 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 10048552002
- Part serial: 07038875
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 3,392 hours, 5,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS ATTEMPTED START AND START HUNG AT 16%. SAW ITT RISE HOWEVER ENGINE WOULD NOT ACCELERATE. REMOVED EEC AND INSTALLED ON LT ENGINE PROBLEM FOLLOWED.
